# SDR 98FDEA00733

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612950
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 163 CORROSION C53-113-01(2) AFT CARGO BAY STUB FRAME AT BS 950E+6 STR 29R.  REMOVED AND REPLACED AFT CARGO BAY STUB FRAME IAW FEDEX SRM 51-30-2 AND FEDEX DWG 65-56129.
